# SDR HEEA080025

- Difficulty date: June 10, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 2,836 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Lever
- Part number: 406010425107
- Part serial: A1753
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR LEVER ASSY HAS CORROSION.
